Extreme Side Effects After Stopping Loestrin

5 Replies Updated



Conversation Starter

Becca Says:


I am 21 and I had been on Loestrin 24 fe for about a year and a half and I started getting anxiety and depression. I also had some vision problems that happened to me as well. After I realized that all my symptoms were because of the pill I immediately stopped. I have been off of it for about 6 months now and I am still struggling. I have had major anxiety and panic attacks and I have also had huge mood swings, foggy thinking and extreme irritability. I have no idea what is going on but these pills have really messed me up. Has anyone else had these problems? I just want to feel better and any advice would be really great. Thanks.



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
Mo Says:

I'm 21 and started taking this bc in January and sense then I have also developed anxiety! I also have not had a period since March 8 and I'm not pergnant! When I talked to my dr/nurse about it they acted like it was totally normal! Maybe the bc is what has cause my anxiety also!

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Verwon Says:

Becca, those are very unusual side effects for an oral contraceptive, though they have been known to occur in a very low number of people, due to the fact that it does use hormones to prevent pregnancy.


Learn more oral contraceptive information here.

And Mo, yes skipping your menstrual cycle can be perfectly normal, while you are taking them.

Have either of your respective doctors done any other checking to ascertain whether or not it is the pill, or something else that's causing your issues?


REPLYSHAREREPORT
Was this helpful?     0     0  
3
Linda Says:

I have used L FE20 for about 2 yrs experienced depression but also due to life. My nerves have bothered me and and felt off since stopping them so I can relate.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Heather Says:
via mobile

Hello Girls. I literally just stopped the pill and I am nauseous and shaky. My anxiety is horrible. I never want to be on this pill again

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Optimistic Says:
via mobile

Re: Verwon (# 2)

Actually Progesterone is known to cause anxiety. It’s super common.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

SIDE EFFECTS CONTINUE AFTER STOPPING DRUG
I was on carbergoline 0.25 twice weekly for one month and had terrible hot flashes . Now off of it for almost 2 weeks an... 1 reply
topamax side effects even after stopping it
Hi. I was on Topamax 50mg at bedtime only for a month. I lost 15 lbs, fuzzy brain, but most of all terrible thoughts of ... 3 replies
Side effects ON Bystolic/Symptoms after STOPPING Bystolic
Hi. I've been on Bystolic for about two years, since shortly after a five valve emergency bypass. While taking it (a... 1 reply
oxybutinin side effects after stopping tablet
After Stopping OXYBUTININ tablet, now six months, I still have side effects, swollen tongue, Lips, Dry Mouth and stingin... 3 replies
Norethindrone Side Effects After Stopping
I had very heavy periods with alot of cramping so my doctor suggested Cryoablation. Before I did that I had to have a cy... 2 replies
Lexotanil side effects for 2 years after stopping it
Please advise me of the side effects of Lexotanil 6 mg daily after taking it for 12 years, and had stopped it 2 years ag... 1 reply
sizodon plus side effects / reaction after stopping
My son has been taking sizodon plus for over 2 years. He now has a govt job and he intends to stop this medicine. Is it ... 9 replies
zenoxa 300 dose stopped, side effects after stopping the tablet consumption.
My friend is taking ZENOXA 300 for only one EPILEPSY stroke about 4 and half years ago. The dose was 2 tablets of 300 pe... 2 replies
diagnosed with schizophrenia and horrible side effects after taking and stopping lyrica
when taking lyrica I noticed it was helping with the nerve pain and my fibro a little but it was increasing and bringing... 6 replies
after stopping Lo Loestrine missing period
I was taking this pill for a few months, and i wasn't very good at taking it daily. never had any problems while tak... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 19 November 2019.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA